# SDR UALA2010020900503

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 61,828 hours, 22,762 cycles
- Engine: Pwa PW2037
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FUEL FILTER EICAS, RTFL. LT ENG FUEL FILTER LIGHT FLICKERING ON-OFF, MORE ON THAN OFF.  LT ENG FUEL FILTER MSG ON EICAS.  ENGINE AND FUEL FLOW INDICATIONS NORMAL. CLEARED MX MESSAGE AND ACCOMPLISHED 5 MIN IDLE RUN. NO LT ENG FUEL FILTER LIGHT OR MX MESSAGE NOTED.
